# SDR UPS99830792

- Difficulty date: September 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 564932975N2
- Condition: Cracked
- Location: Bs 1717
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, AFT FUSELAGE SKIN AT FS 1717, BETWEEN LONG 35R & 36 WAS CRACKED AND HEAVILY CORRODED.  REMOVED AND REPLACED THE SKIN FROM FS 1690 TO 1890 IAW SRM 51-1-21 AND 51-1-20D.
